# SDR FDEA201406301594

- Difficulty date: June 30, 2014
- Submitted: July 1, 2014
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 66,193 hours, 23,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37801
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FUSELAGE HAS A DENT AT BS 1701 BETWEEN STRINGERS 19L & 20L.  COMPLIED WITH F-5330-T0309246 REV NR PS P1 FUSELAGE PLATES & SKINS STATION 1701 SKIN DENT BETWEEN STRINGER 19L & 20L.
